# SDR CA101108009

- Difficulty date: October 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 31,315 hours
- Engine: Garrtt TPE33110G
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, THE TECHNICIAN NOTICED A CRACK IN THE CORNER OF THE PASSENGER DOOR ASSEMBLY.  THE AIRCRAFT WAS FLOWN TO MAIN BASE ON A FLIGHT PERMIT FOR DOOR REPAIRS.  WHEN DISASSEMBLY OF THE DOOR PROCEEDED, THE STRUCTURES SHOP FOUND THE DAMAGE TO BE QUITE EXTENSIVE.  THIS AREA HAD PREVIOUSLY BEEN IDENTIFIED BY THE AMO AS NEEDING SPECIAL ATTENTION DURING INSPECTION.
